# SDR WRXR20250407001

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H FLOOR SILL BETWEEN F.S. 985-1000. REMOVED CORROSION IAW CR 900 SRM 51-21-06-001-001-A01. COMPLIED WITH REO 690-5361-1535 REV -- DATE 2025-04-02. THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 8000 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO 690-53-61-1535 REV -- DATE 2025-04-02.
